RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2009, том 2, страницы 450–460 (Mi cgtm67)  

On the Value Function to Differential Games with Simple Motions and Piecewise Linear Data

Lyubov G. Shagalova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, S. Kovalevskaya str., 16, Ekaterinburg, 620219 Russia

Аннотация: Positional differential games with simple dynamics are considered under assumption that at least one of two input functions (the Hamiltonian and the cost terminal function) is piecewise linear and positively homogeneous. The structure of the value function of the differential game is investigated in the framework of the theory of minimax (or/and viscosity) solutions for Hamilton–Jacobi equations. Inequalities are provided to estimate the value function. Cases of explicit formulas for the value function are pointed out.

Ключевые слова: positional differential games, value function, Hamilton–Jacobi equations, minimax solutions, viscosity solutions, Hopf formulas, piecewise linear functions.

Полный текст: PDF файл (197 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Lyubov G. Shagalova, “On the Value Function to Differential Games with Simple Motions and Piecewise Linear Data”, Contributions to Game Theory and Management, 2 (2009), 450–460

Цитирование в формате AMSBIB
\RBibitem{Sha09}
\by Lyubov~G.~Shagalova
\paper On the Value Function to Differential Games with Simple Motions and~Piecewise Linear Data
\jour Contributions to Game Theory and Management
\yr 2009
\vol 2
\pages 450--460
\mathnet{http://mi.mathnet.ru/cgtm67}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm67
  • http://mi.mathnet.ru/rus/cgtm/v2/p450

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:87
    Полный текст:51
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020